Doctor insights on:
Clonazepam Overdose Signs
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
Sedation, coma: The primary symptom of overdose is sedation and confusion, which can progress to a drop in blood pressure, loss of consciousness, and eventually respiratory depression, coma, and death. If you suspect Clonazepam overdose, it is important to seek medical attention immediately, as quick intervention can literally be lifesaving. ...Read moreSee 1 more doctor answer
...and death: It is easy to overdose on klonopin, (clonazepam) because Klonopin (clonazepam) like any other benzodiazepine is a CNS depressant. The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate. If any concerns talk to your treating physician for more information. ...Read more
Sedation: Clonazipam is a benzodiazepam, which usually has a very sedating effect. Overdose can include drowsiness, confusion, in coordination, and even coma. If combined with alcohol and some other drugs, the symptoms can be even more extreme. Treatment includes pumping the stomach and certain medications. ...Read moreSee 1 more doctor answer
Mostly supportive: While there is an "antidote" to the benzodiazepines called flumazenil, (clonazepam) this is not completely effective and is also very short-lived. Typically, overdose is treated by providing respiratory support (possibly including intubation), as well as fluids and medications to keep up the blood pressure and heart rate, while waiting for the drug to wear off. Charcoal, dialysis, etc, tend to be unhelpful. ...Read more
What could happen if a person overdosed on 2-3grams of propanolol and 60 mgs of klonopin (clonazepam)?
Serious: These are very high doses of both medications. The propanolol can cause severe hypotension or bradycardia, or even cardiac arrest. The klonopin (clonazepam) can cause severe respiratory depression. This person needs to be in the hospital for at least observation, if not medications to support heart rate and blood pressure, and to reverse the klonipin. ...Read more
What is the max dose of Clonazepam you can take a day in case of emergency? I can't remember if my dr said 2 or 4 mg before overdose
Different doses: clonazepam is a tranquilizer and each person reacts differently Some tolerate clonazepam at higher doses while others it just takes a small dose. You need to see how you react to a small dose. Some take 2 mg two to three times a day and yet others cannot take more than a half mg bid Ask you provider for your correct dose ...Read moreSee 3 more doctor answers
Out of curiosity I have seen my friend take 12 one mg klonopin (clonazepam). How many mg would it take to overdose?
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue. Unless you have liver or kidney disease these doses are not excessive. Again ck with your dr about making adjustments if you are too sedated and do not drive or operate dangerous machinery. ...Read more
The only reason that: I can think of that someone would ask that question is if they were planning to hurt themselves. When people announce that, even on an anonymous website, I view it as a call for help. I strongly urge you to get mental health counseling, either by telling your primary care provider that you are having these thoughts or going to an emergency department. Hotline help available at 1-800-784-2433 ...Read more
How hard is it overdose on my medicine i'm on 1.5 mg of klonopin 80 mg of inderal (propranolol) and 45 mg of remeron at night that's it wife says its a lot ?
Medication Question: It would be best for you to contact your prescribing physician. If meds are prescribed by different physicians contact one of them and ask about all three in combination. You would be well served to contact a psychologist to help you deal with your anxiousness. That may help to relieve some of your other symptoms too. According to the cdc 90% of all doctor visits in the us are caused by stress. ...Read more
Is 90 mg (w/ crown royal) of clonazepam enough to overdose a 260 lb woman? My mum is trying to commit suicide again and i can't get help, because if I do no one will take care of me and my two younger brothers. I have her sleeping, her air ways are clear,
CALL : Call 911 ! if i knew where you were, i would have called them by now myself! your mum is at severe, extreme risk of death - especially if she falls asleep ! please do not hesitate any longer ! the most common cause of death in that kind of overdose is the person falls asleep and stops breathing - game over ! she is also at extreme risk of vomitting in her sleep, and choking to death on the vomit ! do you really want your mum to die that way, right in front of your eyes ?!? Please, call 911 now ! if you need help caring for your self and your brothers, the social worker at the hospital can help you with that. Having survived an overdose before does not mean she wont die this time ! she is at extremely high risk of death ! ...Read moreSee 2 more doctor answers
Help..... Overdose question my friend has taken 40 - 5/325 oxycodone, 4 - 75mg anitriptyline, 4 1mg clonazepam, and 4-5 5 mg vailum.... I had him drink vinegar and he has thrown up several times with in 10 minutes of taking the pills and he has drank some
911 NOW!!!!!!!!!!!!!: This is a medical emergency. The combination of pills your friend took is life threatening. This is not a time to try home care. You need to get off the computer and asking advice and call 911 now! call for an ambulance now! your friend is in dire need of immediate medical care or he quite likely will die! call 911 now! ...Read moreSee 1 more doctor answer
I overdosed on benedryl, klonopin (clonazepam) and trazadone 2 days ago. I'm having droopy eyes, blurred vision, etc Is this life threatening or will it wear off?
Slowly : Depending on how long you have been taking this medication and how high of a dose you are taking, patients should taper off of this medication slowly. Your doctor can discuss with you a schedule that will allow you to safely come off of this medication. Stopping this medication abruptly could lead to some fairly serious consequences. ...Read more
The following:: Clonazepam is a benzodiazepine.It's trade name is klonopin (clonazepam). Clonazepam is an antianxiety medication & also a muscle relaxant, has anti seizure properties, used for alcohol withdrawal & as a hypnotic and for rls.Mainly used for panic attacks. Risks include dependence, addiction, sedation, serious withdrawal sxs., cognitive , balance/coordination & sexual problems. Do not use with another sedative. ...Read more
Klonopin (clonazepam) addiction: Good question. For vulnerable people, the pleasurable sensations that make addictive drugs disastrously attractive occur when Dopamine levels in the brain’s reward area surge abruptly. Usually there are neurons in the brain that inhibit this result, by downregulating dopamine-producing neurons. Benzos like Klonopin (clonazepam) inhibit these "inhibitory" neurons -- taking the brakes off the Dopamine surge. ...Read more
Anxiety: I understand your need for sexual pleasure. Clonazepam is a medication for Anxiety. Anxiety can be due to stress of need for relief of sexual tension, need for pleasure and sexual performance. Clonazepam does not make ejaculation longer. Do not put pressure on yourself. Do not use Alcohol. Relax, feel good about relationship See a Therapist to improve emotional, physical and sexual intimacy. ...Read more
Depends on dose: and what you are being treated for. The approved indication for Clonazepam is for treatment of seizures, and then I would expect a reduction in your number and severity of seizures. If treatment for anxiety, that should gradually lessen. You may feel tired or sleepy, and may experience reduced concentration and focus. You should not drive until you see how it effects you, and exercise caution. ...Read more
Yes it is Ok: To take clonazepam with B12. Finally, someone is asking about a perfectly SAFE and legitimate combo of drugs to put together when one is a controlled substance. Usually I have to educate folks why it's not good to drink bottles of wine and take narcotics together....or similar things. Take B12 to your heart's content....NOT TRUE with clonazepam though...ONLY what your doc prescribed! HA! ...Read moreSee 1 more doctor answer
Don't know.: This is more than six times the recommended upper dose. It likely will not be fatal, but it is definitely not a good idea. ...Read more
Clonazipam is a benzodiazepam, which usually has a very sedating effect. Overdose can include drowsiness, confusion, in coordination, and even coma. If combined with alcohol and some other drugs, the symptoms can be even more extreme. Treatment includes pumping the ...Read more
- Talk to a doctor live online for free
- Clonazepam overdose death
- Clonazepam overdose amount
- Clonazepam overdose side effects
- Ask a doctor a question free online
- Can you overdose on clonazepam?
- Cause of clonazepam overdose
- Clonazepam overdose medication
- Klonopin clonazepam overdose
- Overdose of clonazepam